Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 28, 2015, 4:01 PM EDT for Coweta County, Georgia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 4:01 PM EDT (20:01 UTC)
- Expired
- May 28, 2015, 5:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Atlanta, GA
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WWUS82 KFFC 282001
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT THU MAY 28 2015
GAZ053-067-282100-
COWETA GA-MERIWETHER GA-
401 PM EDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COWETA AND
MERIWETHER COUNTIES UNTIL 500 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN. THESE
STORMS EXTENDED FROM NEAR HARALSON TO NEAR LUTHERSVILLE TO NEAR
GRANTVILLE...AND MOVING NORTH AT 25 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS PARTS OF COWETA AND MERIWETHER COUNTIES. SOME AREAS THAT
COULD SEE SOME BRIEF MINOR FLOODING ARE... AREAS AROUND NEWNAN...
GREENVILLE... PEACHTREE CITY... TYRONE... PALMETTO... SENOIA...
GRANTVILLE... LUTHERSVILLE... MORELAND...SHARPSBURG...TURIN...
HARALSON... GAY AND THOMAS CROSSROADS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
LAT...LON 3346 8498 3345 8492 3351 8485 3351 8462
3340 8461 3336 8458 3332 8452 3326 8450
3320 8449 3315 8452 3310 8452 3303 8470
3311 8486 3322 8486 3323 8494 3328 8495
3328 8496 3342 8501
TIME...MOT...LOC 2000Z 161DEG 29KT 3326 8459 3324 8472 3327 8484
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 28, 3:19 PM EDT, 42 minutes earlier.
Area forecast discussion, May 28, 3:19 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 319 PM EDT THU MAY 28 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS ORIENTED ROUGHLY 50 MILES EITHER SIDE OF THE I85 CORRIDOR. THESE STORMS ARE MOVING NORTHWARD IN THE MOIST GULF FLOW. WHERE THESE STORMS ARE FORMING LINES UP WELL WITH THE SHORT RANGE MODELS SHOWING THE BEST MOISTURE AND INSTABILITY IN THIS LOCATION. WITH THIS IN MIND THE MODELS ARE SHOWING A BIT OF A DRY SLOT MOVING IN ACROSS THE STATE TONIGHT AND FRIDAY FROM THE SE PUSHING THE DEEPER MOISTURE NORTH OF THE AREA. THINKING WE WILL STILL SEE SOME ISOLATED CONVECTION FRIDAY AFTERNOON BUT IT SHOULD BE CONFINED TO AREA NORTH AND WEST OF LAGRANGE TO ATLANTA TO ATHENS LINE. THIS ALSO LINES UP WELL WITH SPC HAVING THAT SAME AREA IN A GENERAL THUNDERSTORMS RISK AREA. WINDS WILL CONTINUE TO MAINLY BE SOUTHEAST AT 10 MPH OR LESS. TEMPS EXPECTED TO BE MAINLY IN THE 80S FRI AS WELL. 01 .LONG TERM /SATURDAY THROUGH THURSDAY/... VERY LITTLE CHANGE IN THE OVERALL WEATHER/UPPER LVL PATTERN WILL EXIST THROUGH THE MIDDLE OF NEXT WEEK WITH A SLOW-MOVING UPR LVL TROUGH OVER THE CENTRAL/SOUTHERN PLAINS CAUGHT BETWEEN A STRENGTHENING UPR RIDGE ACROSS THE DESERT SOUTHWEST AND A WEAK RIDGE OFF THE SOUTHEAST ATLANTIC COAST. DEEP YET RATHER WEAK SOUTH/SOUTHWEST FLOW ALOFT WILL PERSIST ACROSS THE REGION YIELDING ISOLD TO SCATTERED MAINLY AFTN/EVENING SHOWERS AND THUNDERSTORMS SAT/SUN. FUELED MAINLY FROM SFC HEATING AND RESIDUAL OUTFLOW BOUNDARIES...SEVERE THREAT IS EXPECTED TO REMAIN LOW BUT CANNOT RULE OUT A STRONG TO MARGINALLY SEVERE STORM GIVEN INSTABILITY FIELDS. MAX TEMPS THIS WEEKEND WILL GENERALLY BE IN THE MID 80S TO NEAR 90F ALONG AND SOUTH OF I-20 WITH 80-85F TEMPS NORTH GA. EARLY NEXT WEEK (MON/TUES)...SLOW-MOVING UPPER LEVEL "FEATURE" WILL APPROACH AND GRADUALLY CROSS THE MS RIVER. THIS WILL INCREASE MOISTURE AND UPR LVL SUPPORT/LIFT. DIURNAL CONVECTION/REMNANT MCS OUTFLOW BOUNDARIES COULD ENHANCE INITIATION AND INTENSITY BUT STILL NOT LOOKING AT ANY WIDESPREAD HIGH-IMPACT EVENT. MEDIUM RANGE MODELS SUGGEST THE UPR LVL LOW BECOMING CUT-OFF SOMEWHERE BETWEEN WESTERN MS AND SOUTHEAST TX BY WED/THU WITH A PLUME OF SUB-TROPICAL MOISTURE /PWAT VALUES AOA 1.5"/ REMAINING FIRMLY ENTRENCHED ACROSS MS/AL/TN AND GA. THE BIGGEST CONCERN INTO NEXT WEEK MAY BE THE LOCALIZED FLOODING/FLASH FLOODING THREAT...ESPECIALLY FOR AREAS ALONG AND NORTH OF A MACON TO COLUMBUS LINE...THAT RECEIVE 1-2 INCHES OF RAINFALL EACH DAY OVER THE NEXT 5-6 DAYS. SOMETHING TO KEEP IN MIND AND MONITOR. DJN.83 && AVIATION... 18Z UPDATE... SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON WILL AFFECT THE TAF SITES THROUGH THIS EVENING. THE PRECIPITATION SHOULD BEGIN TO DISSIPATE THROUGH 02-04Z FRI. CONDITIONS SHOULD BE VFR OVERNIGHT WITH MORE AFTERNOON SHRA/TSRA FRIDAY. WINDS EXPECTED TO STAY OUT OF THE S TO SE AT 10KT OF LESS THROUGH THE PERIOD. MAY SEE SOME VARIABLE GUST TO 20 OR 25KT IN AND AROUND ANY STRONGER THUNDERSTORMS. VSBYS WILL STAY VFR EXCEPT IN AND AROUND ANY CONVECTIVE ACTIVITY. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 84 64 86 / 30 30 10 10 ATLANTA 67 83 66 84 / 40 40 10 10 BLAIRSVILLE 62 79 61 80 / 40 40 20 20 CARTERSVILLE 64 84 64 85 / 40 40 20 10 COLUMBUS 67 87 66 87 / 20 30 10 10 GAINESVILLE 66 82 65 83 / 40 40 20 10 MACON 63 87 64 87 / 20 20 5 20 ROME 65 84 64 85 / 40 50 20 20 PEACHTREE CITY 64 84 63 85 / 30 40 10 10 VIDALIA 65 87 68 87 / 10 10 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....DJN.83 AVIATION...01
Hazardous weather outlook, May 28, 11:54 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1154 AM EDT THU MAY 28 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1154 AM EDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH THE AFTERNOON AND CONTINUE THROUGH AT LEAST SUNSET THIS EVENING... ESPECIALLY ALONG AND NORTH OF THE I-85 AND I-20 CORRIDOR. ASIDE FROM HEAVY RAIN WHICH COULD RESULT IN RAPID PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS...A FEW STORMS COULD BECOME STRONG WITH BRIEF GUSTY WINDS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE CHANCE FOR THUNDERSTORMS WILL EXIST EACH DAY THROUGH THE MIDDLE OF NEXT WEEK...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREATS WILL CONTINUE TO BE GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF IMPACT WEATHER OR DAMAGE. DJN
In the hours before
Special weather statement, May 28, 2:03 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 203 PM EDT THU MAY 28 2015 GAZ038-050-281900- OGLETHORPE GA-GREENE GA- 203 PM EDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING IN OGLETHORPE AND GREENE COUNTIES UNTIL 300 PM EDT... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL CENTERED NEAR WOODVILLE...OR 9 MILES NORTHEAST OF GREENSBORO. THESE STORM WERE NEARLY STATIONARY. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS OGLETHORPE AND GREENE COUNTIES...INCLUDING AREAS AROUND WOODVILLE...MAXEYS...STEPHENS AND PENFIELD. IF DRIVING...PLEASE SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. DO NOT DRIVE INTO FLOODED AREAS! LAT...LON 3386 8300 3364 8300 3365 8324 3380 8320 TIME...MOT...LOC 1801Z 090DEG 4KT 3370 8311
Special weather statement, May 28, 2:17 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT THU MAY 28 2015
GAZ032-281845-
COBB GA-
217 PM EDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WESTERN COBB COUNTY UNTIL 245 PM EDT...
AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR POWDER SPRINGS...OR 8 MILES
SOUTHWEST OF MARIETTA...MOVING NORTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 35 MPH AND VERY
HEAVY RAINFALL AS THEY MOVE ACROSS COBB COUNTY THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE POWDER
SPRINGS...AUSTELL... LITHIA SPRINGS...DUE WEST...LOST MOUNTAIN PARK
AND MABLETON.
LAT...LON 3398 8467 3383 8459 3380 8466 3381 8467
3381 8472 3393 8473 3395 8472 3395 8473
TIME...MOT...LOC 1816Z 164DEG 12KT 3387 8466Special weather statement, May 28, 2:22 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT THU MAY 28 2015
GAZ038-281845-
OGLETHORPE GA-
222 PM EDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NORTHERN OGLETHORPE COUNTY UNTIL 245 PM EDT...
AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF CRAWFORD. THIS STORM
WAS NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS OGLETHORPE COUNTY THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CRAWFORD...
ARNOLDSVILLE AND SMITHONIA.
LAT...LON 3388 8315 3377 8323 3386 8327 3391 8324
3394 8327 3404 8313 3392 8302
TIME...MOT...LOC 1821Z 164DEG 3KT 3394 8316Special weather statement, May 28, 2:52 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT THU MAY 28 2015
GAZ031-041-042-281945-
PAULDING GA-CARROLL GA-HARALSON GA-
252 PM EDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING IN
WESTERN PAULDING...CARROLL AND EASTERN HARALSON COUNTIES UNTIL 345
PM EDT...
AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO YORKVILLE. THESE STORM WERE
MOVING SLOWLY NORTHWEST.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES...INCLUDING AREAS AROUND
CARROLLTON...TEMPLE...YORKVILLE...DRAKETOWN...EUBANK LAKE AND
ABILENE.
IF DRIVING...PLEASE SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU
AND THE VEHICLE IN FRONT OF YOU. DO NOT DRIVE INTO FLOODED AREAS!
LAT...LON 3391 8509 3391 8505 3395 8505 3395 8498
3397 8497 3397 8496 3357 8497 3355 8512
TIME...MOT...LOC 1851Z 164DEG 3KT 3386 8501Special weather statement, May 28, 2:55 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT THU MAY 28 2015
GAZ057-282000-
HENRY GA-
255 PM EDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HENRY COUNTY UNTIL
400 PM EDT...
AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF HAMPTON...OR 4 MILES
SOUTHWEST OF MCDONOUGH...MOVING NORTHWEST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS HENRY COUNTY...INCLUDING AREAS AROUND MCDONOUGH...
STOCKBRIDGE...HAMPTON...LOVEJOY...LOCUST GROVE...LUELLA AND
BLACKSVILLE.
IF DRIVING...PLEASE SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU
AND THE VEHICLE IN FRONT OF YOU. DO NOT DRIVE INTO FLOODED AREAS!
LAT...LON 3343 8431 3344 8430 3348 8429 3349 8428
3352 8428 3353 8427 3337 8409 3333 8415
3334 8424 3335 8425 3335 8426 3343 8433
TIME...MOT...LOC 1853Z 140DEG 13KT 3339 8422Special weather statement, May 28, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT THU MAY 28 2015
GAZ053-067-282100-
COWETA GA-MERIWETHER GA-
401 PM EDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COWETA AND
MERIWETHER COUNTIES UNTIL 500 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN. THESE
STORMS EXTENDED FROM NEAR HARALSON TO NEAR LUTHERSVILLE TO NEAR
GRANTVILLE...AND MOVING NORTH AT 25 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS PARTS OF COWETA AND MERIWETHER COUNTIES. SOME AREAS THAT
COULD SEE SOME BRIEF MINOR FLOODING ARE... AREAS AROUND NEWNAN...
GREENVILLE... PEACHTREE CITY... TYRONE... PALMETTO... SENOIA...
GRANTVILLE... LUTHERSVILLE... MORELAND...SHARPSBURG...TURIN...
HARALSON... GAY AND THOMAS CROSSROADS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
LAT...LON 3346 8498 3345 8492 3351 8485 3351 8462
3340 8461 3336 8458 3332 8452 3326 8450
3320 8449 3315 8452 3310 8452 3303 8470
3311 8486 3322 8486 3323 8494 3328 8495
3328 8496 3342 8501
TIME...MOT...LOC 2000Z 161DEG 29KT 3326 8459 3324 8472 3327 8484The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:20 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| May 27, 8:23 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| May 27, 10:13 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| May 27, 10:50 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| May 27, 11:15 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 30 min |
| May 27, 11:46 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 29 min |
| May 28, 1:05 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton, Gwinnett, Rockdale | 25 min |
| May 28, 1:33 AM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 27 min |
| May 28, 1:58 AM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Walton | 32 min |
| May 28, 12:25 PM EDT | Special Weather Statement | FFC | Coweta | 50 min |
| May 28, 1:29 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| May 28, 1:40 PM EDT | Special Weather Statement | FFC | Clarke | 65 min |
| May 28, 2:03 PM EDT | Special Weather Statement | FFC | Oglethorpe | 57 min |
| May 28, 2:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| May 28, 2:22 PM EDT | Special Weather Statement | FFC | Oglethorpe | 23 min |
| May 28, 2:52 PM EDT | Special Weather Statement | FFC | Carroll | 53 min |
| May 28, 2:55 PM EDT | Special Weather Statement | FFC | Henry | 65 min |
| May 28, 4:06 PM EDT | Special Weather Statement | FFC | Banks, Hall | 54 min |
| May 28, 4:12 PM EDT | Special Weather Statement | FFC | Gordon | 63 min |
| May 28, 4:20 PM EDT | Flash Flood Warning | FFC | Coweta, Meriwether | 6 hr |
| May 28, 4:50 PM EDT | Special Weather Statement | FFC | Forsyth | 55 min |
| May 28, 4:56 PM EDT | Special Weather Statement | FFC | Gordon | 34 min |
| May 28, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 19 min |
| May 28, 5:12 PM EDT | Special Weather Statement | FFC | Whitfield | 33 min |
| May 28, 5:34 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 41 min |
| May 28, 5:59 PM EDT | Special Weather Statement | FFC | Troup | 61 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.